Friday 22 January 2021
IP Policy
Collaborating Institutions

MASCOS Publications

2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003


K. Borovkov and V.A. Vatutin. On the asymptotic behaviour of random recursive trees in random environment.
Adv. Appl. Probab. 38, 1047-1070, 2006.

A.A. Borovkov and K. Borovkov. Large Deviation Probabilities for Generalized Renewal Processes with Regularly Varying Jump Distributions. Siberian Advances in Mathematics, 16, 1-65, 2006.

R. Brak, J. Essam, J. Osborn, A. L. Owczarek and A. Rechnitzer, Lattice Paths and the Constant Term Counting, Complexity: an international workshop on Statistical Mechanics and Combinatorics, Journal of Physics: Conference Series 42, 2006, 47-58.

R. Brak, Corteel S, Essam J, R. Parviainen and A. Rechnitzer, A Combinatorial Derivation of the PASEP Stationary State, Electronic Journal of Combinatorics , 13, R108, 2006.

R. P. Brent, Fast and reliable random number generators for scientific computing, Lecture Notes in Computer Science 3732 (2006), 1-10.

Q.Chen, Y.Hong, G.Chen and D.J.Hill, “Intermittent phenomena in switched systems with high coupling strengths,” IEEE Trans Circuits and Systems-I, Vol.53, No.12, pp.2692-2704, December 2006.

A.J. Guttmann and I. Jensen, Fuchsian differential equation for the perimeter generating function of three-choice polygons, Seminaire Lotharengien de Combinatoire, 54, (2006) 1-14.

A.J. Guttmann and I. Jensen, The perimeter generating function of punctured staircase polygons, J. Phys. A:Math. Gen 39, 3871-82 (2006)

A.J. Guttmann, Some solvable and as yet unsolvable polygon and walk models, Journal of Physics:Conference series 42, 98-110, (2006)

A. J. Guttmann and I. Jensen, Exact solution of two planar polygon models Nankai Tracts in Mathematics, Singapore: World Scientific Publishing Co. vol 10, 221-31, (2006)

A. L. Owczarek, A note on the corrections-to-scaling for the number of nearest neighbour contacts in self-avoiding walks, Counting Complexity: an international workshop on Statistical Mechanics and Combinatorics, Journal of Physics: Conference Series, 42, 221--224, 2006

A. L. Owczarek and A. Rechnitzer, On the number of anisospiral walks: a challenge in numerical analysis: Counting Complexity: an international workshop on Statistical Mechanics and Combinatorics, Journal of Physics: Conference Series, 42, 225-230, 2006

J. Krawczyk, A. L. Owczarek, T. Prellberg and A. Rechnitzer , On a Type of Self-Avoiding Random Walk with Multiple Site Weightings and Restrictions, Phys. Rev. Lett., 96, 240603, 2006

A. L. Owczarek and T. Prellberg, Collapse transition of self-avoiding trails on the square lattice, Physica A, 373, 433--438, 2006

J. Oitmaa and I. G. Enting, A series study of the mixed-spin (1/2, 1) ferrimagnetic Ising model. Journal of Physics: Condensed Matter, 18, 10931--10942 (2006).

I. G. Enting, C. M. Trudinger and D. M. Etheridge, Propagating data uncertainty through smoothing spline fits.
Tellus, 58B, 305--309 (2006).

I. G. Enting, Surface magenetisation of the 3-state Potts model with free and fixed boundaries on the square lattice. Counting Complexity: An International Workshop on Statistical Mechanics and Combinatorics. Ed. J. de Gier and O. Wanaar, Journal of Physics Conference Series, 42, 83--94 (2006).

S. Bezuglyi, A.H. Dooley, J. Kwiatkowski, Topologies on the group of homeomorphisms of a Cantor set, Topological Methods in Nonlinear Analysis, 27(2) (2006), 299-331.

S. Bezuglyi, A.H. Dooley, J. Kwiatkowski, Topologies on the group of Borel automorphisms of a standard Borel space, ''Topological Methods in Nonlinear Analysis", 27 (2) (2006), 333-385.

A.H. Dooley, Ö. Stenflo, A criterion of uniqueness in G-measures and perfect sampling, Math. Proc. Camb. Phil. Soc., 140 (2006), 545-551.

A.H. Dooley, G. Mortiss, On the critical dimension and AC entropy for Markov odometers, Monatshefte Math., 149 (2006), 193-213.

A.H. Dooley, N. Wildberger, Orbital convolution theory for semi-direct products, J. Lie Theory, 16 (2006), 743-776.

Botev, Z.I., Kroese, D.P. and T. Taimre (2006) Generalized Cross-Entropy Methods for Rare Events and Optimization, Proceedings of 6th International Workshop on Rare Event Simulation (RESIM 2006), Bamberg, Germany 8-10 October 2006, pp. 1-30.

Lesmono, D. and E. Tonkes (2006) Stochastic dynamic programming for election timing: a game theory approach. Asia-Pacific Journal of Operational Research 23, 287-309.

Ross, J.V. (2006) Comment on "On the Regulation of Populations of Mammals, Birds, Fish, and Insects II", Sibly et al., Science 309, 607 (2005). Science 311, 1100.

Ross, J.V. (2006) A stochastic metapopulation model accounting for habitat dynamics. Journal of Mathematical Biology 52, 788-806.

Ross, J.V. (2006) Stochastic models for mainland-island metapopulations in static and dynamic landscapes. Bulletin of Mathematical Biology 68, 417-449.

Ross, J.V. and P.K. Pollett (2006) Extinction times for a birth-death process with two phases. Mathematical Biosciences 202, 310-322.

Ross, J.V., Taimre, T. and P.K. Pollett (2006) On parameter estimation in population models. Theoretical Population Biology 70, 498-510.

Wilcox, C., Cairns, B.J. and H.P. Possingham (2006) The role of habitat disturbance and recovery in metapopulation persistence. Ecology 87, 855-863.

Rogers, C. and Schief, On orthogonal homentropic magnetogasdynamics in two dimensions, Zeit. angew. Math. Mech. 86 (2006) 464-473.

Chow, K.W., Mak, C.C., Rogers, C. and Schief W.K. Doubly-periodic and multiple pole solutions of the sinh-poisson equation: application of reciprocal transformations in subsonic gasdynamics, J. Computational & applied Mathematics 190 (2006) 114-126.

Grigorieff, R.D. and Sloan, I.H. Qualocation for boundary integral equations using splines with multiple knots. J. Integral Equations and Applications 18 (2006) 117-140.

Z-H.Guan, D.J.Hill and J.Yao, “A hybrid impulsive control strategy for synchronization of nonlinear systems and application to Chua’s Chaotic circuit,” International Journal of Bifurcation and Chaos, Vol.16, No.1, pp.229-238, 2006.

Dick, J., Sloan, I.H., Wang, X. and Wozniakowski, H. Good lattice rules in weighted Korobov spaces with general weights. Numer Math. 103(1) (2006) 63-97.

Hesse, K. and Sloan, I.H. Cubature over the space S2 in Sobolev spaces of arbitrary order. J. Approx. theory 141(2) (2006) 118-133.

Hesse, K. and Sloan, I.H. Hyperinterpolation on the Sphere, N.K. Govil, H.N. Mhaskar, Ram N. Mohapatra, Zuhair Nashed, J. Szabados (eds). Frontiers in Interpolation and Approximation, dedicated to the memory of Ambikeshwar Sharma. Chapman & Hall/CRC (2006) 213-248.

Kuo, F.H., Sloan, I.H. and Wozniakowski, H. Lattice rules for multivariate approximation in the worst case setting, H. Niederreiter, D. Talay (eds), Monte Carlo and Quasi-Monte Carlo Methods 2004 (2006) 289-330.

Z.Li, G.Feng and D.J.Hill, “Controlling complex dynamical networks with coupling delays to a desired orbit,” Physics Letters A, Vol.359, pp.42-46, 2006.

McLean, W., Sloan, I.H. and Thomée, V. Time discretization via Laplace-transformation of an integrodifferential equation of parabolic type. Numerische Mathematik 102(3) (2006) 497-522.

X-M.Sun, J.Zhao and D.J.Hill, “Stability and L2 –gain analysis for switched delay systems: a delay-dependent method,” Automatica, Vol.42, pp.1769-1774, 2006.

C.Wang and D.J.Hill, “Learning from Neural Control,” IEEE Transactions of Neural Networks, Vol.17, No.1, pp.130-146, January 2006.

C.Wang, S.S.Ge, D.J.Hill and G.Chen, “An ISS-modular approach for adaptive neural control of pure-feedback systems,” Automatica, Vol.42, pp.723-731, 2006.

Wang, X. and Sloan, I.H. Efficient weighted lattice rules with applications to finance. SIAM J. Sci. Computing 28(2) 728-750.

Waterhouse, B.J., Kuo, F.Y. and Sloan, I.H. Randomly-shifted lattice rules on the unit cube for unbounded integrands in high dimensions. J. Complexity 22 (2006) 71-101.

J.Zhao and D.J.Hill, “A notion of passivity for switched systems with state-dependent switching,” Special Issue on Switched Systems, Journal of Control Theory and Applications, 1, pp.70-75, 2006.

G.R.W. Quispel and R.I. McLachlan (eds.), Geometric Numerical Integration of Differential Equations, J. Phys. A39 (2006) 5251-5652.

R.I. Mc Lachlan and G.R.W. Quispel, Geometric Integrators for ODEs, J. Phys. A39 (2006) 5251-5286.

G.R.W.Quispel (joint with D.I.McLaren), Integral-preserving integrators, Oberwolfach Report 14/2006, 844-846.

A.Zanna (joint with R.I.McLachlan, H.Z.Munthe-Kaas and G.R.W.Quispel), Explicit, volume preserving splitting methods for divergence-free polynomial vector fields, Oberwolfach Report 14/2006, 853-854.

J.A.G. Roberts and G.R.W. Quispel, Creating and relating 3-dimensional integrable maps, J. Phys. A39 (2006) L605-L615.

K. Maruno and G.R.W.Quispel, Construction of integrals of higher-order mappings, J. Phys. Soc. Japan 75 (2006) 123001/1-123001/5.

Created by: system last modification: Tuesday 17 of February, 2009 [04:04:51 UTC] by admin

Copyright © Centre of Excellence for Mathematics and Statistics of Complex Systems 2007
RSS Wiki rss Calendars